Get your Health question answered in 3 easy steps

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

My son is severely effected by histadenemia and also fits

my son born in 2000, he is severely effected by histadenemia and also fits. till today, he is just like a living thing, he wont even recognise his parents, we attend for all his activities? what are your suggessions. we are using now, selzic 150mg; riv0tril 0.5mg, etc
Wed, 16 Dec 2009
Report Abuse
  User's Response
Histadenemia isinherited autosomal recessive disorder is poorly understood treatment with a diet in low histidine has produced excellent biochemical control, however no clinical improvement in symtamatic patient has been observed . Kindly contact genetic specialist.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my son had encephalets at the age of 6 and got cured but left him with fits. In the begning it wad 4 times daily then led to daily once and weekly once and now he is 24. Now he is having fits once in one or two months. Aftr lot re trying with medicine and currently controled with rivotril 5 mg (clonazpem) and oxitol 600 mg (oxcarbazepine) and torliva 3000 mg per day(leveitracetam). For the 5 days he is complaining of severe leg muscle pain. Blood test all are normal. Has the usual medicine he is taking in morning and evening effecting the leg pain .please share your kind view. Vimal the father. My son name is Ajay vimal from india. Kerala.

doctor1 MD

My son is 20 months now and suffering from constipation very frequently. My doctor has suggested to give LIVFIT syrup fro 15 days, but the problem is occurred again once we stop the medicine. Can you please suggest me whether I can proceed with giving LIVFIT for some more days.

doctor1 MD

my son age 14 got fit but the dotor in hostel said it is not the fit because he is in the consious state it may be due to lack of calcisum. frequently one day later nero doctor tested withmri scan ece, blood test and suggested take oxedol xr 150 for three years.up to 9.30 in the hostel study hour.whether the tabe induce sleepines.which time wehave to take tabe. is it fit actually a fit or not